MathSciNet Relay Station
MathSciNet bibliographic data
MR1045597 41A25 (41A55 46E35 65D32)
Rahman, Q. I.; Schmeisser, G. Characterization of functions in terms of rate of convergence of a quadrature process. Proc. Amer. Math. Soc. 111 (1991), no. 1, 85–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement